# SDR UALA2011010600082

- Difficulty date: January 6, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 82,078 hours, 13,278 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272T4500899
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND HYDRAULIC LINE LEAKING IN THE RIGHT WHEEL WELL.  REPLACED BRAKE PRESSURE LINE 272T4500-899.  NO LEAKS NOTED.
